# SDR 96ZZZM1313

- Difficulty date: August 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 805
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Flux Detector
- Part number: 2594484
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6331 - IAD-BOS - DURING BOARDING, SHUTTLE BUS HIT RIGHT WING.  NO FURTHER INCIDENTS OCCURRED.  MX INSPECTED WING AND FOUND DAMAGE TO RIGHT AILERON AND WING TIP.  MX REMOVED AND REPLACED LT AILERON ASSEMBLY, LT WING TIP, AND LT FLUX DETECTOR AND BRACKETS.  PERFORMED COMPASS SWING AND MAF.  MAF PROVED GOOD, FERRIED AIRCRAFT TO IAD FOR FINAL VERIFICATION OF COMPASS SYSTEM.  REFERENCE VTZA96318.
